Page 1 of 1

Panic while dosing?

PostPosted: Tue Aug 03, 2010 10:20 pm
by idioteque90
On a few occasions while doing a dose, I've felt like I was going to panic for no apparent reason. I've had panic attacks before, but I was doing anesthesia last night and felt like ripping my headphones off somewhere around 75%. Not my first time doing this dose either.
The way I feel, my heart starts beating faster and I forget to breathe and feel claustrophobic, hot and like there is pressure on the inside of my head.
This strikes me as very odd considering all I use on I-doser is downers.
Has anyone else ever had this happen to them, and if so how do you prevent it?

I'm trying to figure out why it would trigger me to panic...

Re: Panic while dosing?

PostPosted: Sun Aug 22, 2010 9:03 am
by RosierRazor
maybe you just need to hold for a while... the same thing happened to me but I didnt took off the earphones, after a minute or so everything came back to normal... by normal I mean I started to like it, ha ha ha